# SDR DALA2022011800340

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 66,950 hours, 21,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R1 DOOR EMER SLIDE LOW PSI. CORRECTIVE ACTION: REMOVED R1 BUSTLE. ACCOMPLISH R1 DOOR SLIDE CHANGE PER WORKCARD. (7892794)
